Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On nonlinear equations of Hammerstein type in Banach spaces

Author: Peter Hess
Journal: Proc. Amer. Math. Soc. 30 (1971), 308-312
MSC: Primary 47.80
MathSciNet review: 0282268
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new theorem on the existence and uniqueness of a solution of an equation of Hammerstein type $ u + TNu = f$ is given. Here N denotes a (nonlinear) monotone mapping of a real reflexive Banach space X into its conjugate space $ {X^ \ast }$ and T a bounded monotone linear operator of $ {X^ \ast }$ into X. It is not assumed that T or N is coercive.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80

Additional Information

Keywords: Nonlinear Hammerstein equation, real reflexive Banach space, existence of solution, uniqueness of solution, maximal monotone mapping, angle-bounded linear operator
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society